Downloads: 138 | Views: 172
Research Paper | Mathematics | Iraq | Volume 6 Issue 12, December 2017
Data Dependence Result and Stability of Jungck-Picard-S Iteration Scheme for Approximating Fixed Point of Jungck-Contraction Mappings
Zeana Zaki Jamil | Assma Khaldoon Abdullateef
Abstract: In this paper, we study the stability of a Jungck-Picard-S iteration method when applied to a pair of Jungck-contraction mappings under certain condition. Furthermore, we prove a data dependence result for fixed point of a pair of Jungck-contraction mappings under certain condition with the help of the Jungck-Picard-S iteration method.
Keywords: Jungck-Picard-S iterative Scheme, Jungck-contraction mappings, Data dependence, Stability
Edition: Volume 6 Issue 12, December 2017,
Pages: 216 - 218